# SDR FDEA200911033799

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,186 hours, 13,217 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: T60633
- Condition: Malfunctioned
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION AT 80/KTS.  REJECTED TAKEOFF,  RETURNED TO GATE FOR FUEL.  SUSPECT BAD ADC. FAC ORDERED TO MSN 1151676 AND THE ADC IS ORDERED TO MSN 1151673.  NOTE THAT THE  INFORMATION ON F/O SIDE IS GOOD. THE STANDBY AIRSPEED INDICATORS INFORMATION AND DISPLAY IS GOOD.  THE  STANDBY AIRSPEED INDICATORS INFORMATION & DISPLAY  IS GOOD.  FOUND CAPTAINS PITOT PROBE PLUGGED.  REMOVED SOME TYPE OF CRUSTED MATERIAL FROM PROBE, CHECKED AGAIN WITH REVERSE FLOW AIR PRESSURE.  STILL HAD SOME RESTRICTION. R & R CAPTAINS PITOT PROBE IAW MM 34-11-15-4.  PURGED ENTIRE PITOT SYS FROM ADS COMPUTER TO PROBE, CHECKS GOOD.  PERFORMED PITOT LEAK & CALIBRATION CHECK, CHECKS GOOD.  SYS OPS CHECKS NORMAL PER MM 34-11-15-6.
